Inventiones mathematicae

, Volume 42, Issue 1, pp 225–237 | Cite as

On the Chern numbers of surfaces of general type

  • Yoichi Miyaoka


General Type Chern Number 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bombieri, E.: Canonical models of surfaces of general type. Publ. Math. I.H.E.S.42, 447–495 (1973)Google Scholar
  2. 2.
    Borel, A.: Les fonctions automorphes de plusieur variables complexes. Bull. Soc. math. France80, 167–182 (1952)Google Scholar
  3. 3.
    Grothendieck, A.: La théorie des classes de Chern. Bull. Soc. math. France86, 137–154 (1958)Google Scholar
  4. 4.
    Helgason, S.: Differential Geometry and Symmetric Spaces. New York-London: Academic Press 1962Google Scholar
  5. 5.
    Hironaka, H.: Resolution of singularity of an algebraic variety of characteristic O, I, II. Ann. of Math.79, 109–326 (1964)Google Scholar
  6. 6.
    Hirzebruch, F.: Automorphe Formen und der Satz von Riemann-Roch. In: Symposium Internacional de Topologia Algebraica, Mexico (1958)Google Scholar
  7. 7.
    Hirzebruch, F.: Topological Methods in Algebraic Geometry. Berlin-Heidelberg-New York: Springer 1966Google Scholar
  8. 8.
    Iitaka, S.: Deformations of compact complex surfaces, II, III. J. math. Soc. Japan22, 247–261 (1970);23, 692–705 (1971)Google Scholar
  9. 9.
    Iitaka, S.: OnD-dimensions of algebraic varieties. J. math. Soc. Japan23, 356–373 (1971)Google Scholar
  10. 10.
    Kodaira, I.: On compact complex analytic surfaces, I, II, III. Ann. of Math.71, 111–152 (1960);77, 563–626 (1963);78, 1–40 (1963)Google Scholar
  11. 11.
    Kodaira, I.: On the structure of compact complex analystic surfaces I. Amer. J. of Math.86, 751–798 (1964)Google Scholar
  12. 12.
    Mumford, D.: Geometric Invariant Theory. Berlin-Heidelberg-New York: Springer 1965Google Scholar
  13. 13.
    Mumford, D.: Canonical ring of an algebraic surface. Appendix to [19]Google Scholar
  14. 14.
    Reid, M.: On Bogomolov's theorem. (In preparation)Google Scholar
  15. 15.
    Šafarevič, I.: Algebraic surfaces, Moskva, 1965Google Scholar
  16. 16.
    Van de Ven, A.: On the Chern numbers of certain complex and almost complex manifolds. Proc. Nat. Acad. Sc. U.S.A. 1624–1627 (1966)Google Scholar
  17. 17.
    Van de Ven, A.: On the Chern numbers of surfaces of general type. Inventiones math.36, 285–293 (1976)CrossRefGoogle Scholar
  18. 18.
    Zariski, O.: Algebraic Surfaces. Berlin-Heidelberg-New York: Springer 1971Google Scholar
  19. 19.
    Zariski, O.: The theorem of Riemann-Roch for high multiples of an effective divisor on a surface. Ann. of Math.76, 550–612 (1962)Google Scholar
  20. 20.
    Miyaoka, Y.: Kähler metrics on elliptic surfaces. Proc. Japan Acad.50, 533–536 (1974)Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Yoichi Miyaoka
    • 1
  1. 1.Department of MathematicsTokyo Metropolitan UniversityTokyoJapan

Personalised recommendations